# SDR SIMA20140101004

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,350 hours, 31,251 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 971808
- Part serial: MX619820
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3158 CREW REPORTED HYD 1 FAIL, DECLARED EMERGENCY & LANDED WITHOUT INCIDENT AT MSN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 HYD PUMP IAW EMB 145 AMM 29-10-03 OPS CHECK LEAK CHECK GOOD.
